# SDR SIMA20150111003

- Difficulty date: January 11, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 33,875 hours, 30,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Nut Plate
- Condition: Broken
- Location: Pax Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERRED FROM AML PAGE 3665100 ITEM 3.  MAIN CABIN DOOR HARD TO CLOSE & OPEN.  PERFORMED MAIN DOOR INTERNAL ACTUATING TEST IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD.  REF NRWC 653-DFW-01923 ADJUSTED  BOTH UPPER DOOR ROLLERS IAW AMM 52-18-00. PERFORMED MAIN DOOR INTERNAL ACTUATING TEST IAW AMM 52-18-00.  OPERATIONS CHECKED GOOD.  REF TO NRWC 653-DFW-01923 FOUND FWD UPPER DOOR ROLLER TOUCHING THE TRACK WHEN DOOR IS CLOSED & OPENED.  FOUND LOWER 3/8 `S BOLT JUST SPINNING IN ROLLER BRACKET WHEN TRYING TO ADJUST ROLLER, NUTPLATE BROKEN.  R & R NUTPLATE IAW SRM 51-40-09.
